# SDR SWAA2025040200180

- Difficulty date: February 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STAB RIB #4 STA 120.30 STIFFENER #2 AND #4 SHOWN CRACK<[01] REPAIRED LH STAB RIB #4 STA 120.30 STIFFENER #2 AND #4 IAW SRM 55-10-09-2R-4 REPAIR 4 AND SRM 55-10-09-2R-5 REPAIR 5 RESPECTIVELY.;[02] VERIFIED CORRECTIVE ACTION;[03] ALL RII STEPS COMPLETE.
